Alert archive / Alabama / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 307, NWS Mobile, AL

December 10, 2023Baldwin County, Alabama; Escambia County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Dec 10, 2023, 1:58 AM CST for Baldwin County, Alabama; Escambia County, Florida. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 10, 2023, 1:58 AM CST (07:58 UTC)
Expired
Dec 10, 2023, 2:31 AM CST
In force
33 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Baldwin County, AL, Escambia County, FL

The radar

The Mobile radar (KMOB), 45 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 10, 12:58 AM CSTTornado WatchSPC9 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 8.0 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2023-12-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 906 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2023-12-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
906 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
807 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted.

224 
WUUS54 KMOB 100758
SVRMOB
ALC003-FLC033-100845-
/O.NEW.KMOB.SV.W.0307.231210T0758Z-231210T0845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
158 AM CST Sun Dec 10 2023

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Central Baldwin County in southwestern Alabama...
  Northwestern Escambia County in northwestern Florida...

* Until 245 AM CST.

* At 158 AM CST, a severe thunderstorm was located over Point Clear,
  moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Fairhope, Robertsdale, Point Clear, Loxley, and Silverhill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

&&

LAT...LON 3040 8788 3046 8797 3085 8772 3074 8748
TIME...MOT...LOC 0758Z 217DEG 35KT 3047 8789 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

21/CLL
2 follow-up statements
769 
WWUS54 KMOB 100821
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
221 AM CST Sun Dec 10 2023

ALC003-FLC033-100845-
/O.CON.KMOB.SV.W.0307.000000T0000Z-231210T0845Z/
Baldwin AL-Escambia FL-
221 AM CST Sun Dec 10 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CST
FOR CENTRAL BALDWIN AND NORTHWESTERN ESCAMBIA COUNTIES...

At 220 AM CST, a severe thunderstorm was located over Loxley, moving
northeast at 30 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Loxley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 AM CST for northwestern
Florida.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3056 8769 3063 8781 3081 8763 3074 8748
TIME...MOT...LOC 0820Z 230DEG 26KT 3064 8773 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$
542 
WWUS54 KMOB 100831
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
231 AM CST Sun Dec 10 2023

ALC003-FLC033-100840-
/O.CAN.KMOB.SV.W.0307.000000T0000Z-231210T0845Z/
Baldwin AL-Escambia FL-
231 AM CST Sun Dec 10 2023

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BALDWIN AND
NORTHWESTERN ESCAMBIA COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, small hail and
gusty winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 800 AM CST for northwestern
Florida.

LAT...LON 3056 8769 3063 8781 3081 8763 3074 8748
TIME...MOT...LOC 0828Z 217DEG 35KT 3073 8766 

$$

21/CLL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 9, 11:43 PM CST, 2 hours 15 minutes earlier.

Area forecast discussion, Dec 9, 11:43 PM CST, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1143 PM CST Sat Dec 9 2023

...New AVIATION...

.AVIATION...
(06Z TAFS)
Issued at 1143 PM CST Sat Dec 9 2023

LIFR to IFR ceilings will continue ahead of cold front and
associated line of showers and thunderstorms that will move
across the area overnight. Gusty winds can be expected along the
line with northwest flow developing behind the cold front Sunday
morning. Dense fog near coastal locations will also clear as the
front moves through. /13

&&

.PREV DISCUSSION... /issued 433 PM CST Sat Dec 9 2023/

..New NEAR TERM, SHORT TERM, LONG TERM, MARINE...

NEAR TERM...
(Now through Sunday)
Issued at 433 PM CST Sat Dec 9 2023

A large scale positively tilted mid and upper level trough
centered over the Central and Southern Plains will continue to
move eastward and sharpen later tonight as it approaches the Lower
Mississippi Valley. At the surface, a cold front extends from
just southeast of Memphis, TN, southwestward across southeast
Arkansas and into northwest Louisiana and southeast Texas as of 3
pm CST. This front will continue to gradually move southeastward
through the evening. Ahead of this front, an unseasonably warm and
humid airmass is in place with temperatures across our region in
the mid 70s to around 80 degrees with dewpoints in the mid 60s to
lower 70s along the coast. Low level moisture advection and weak
isentropic ascent has supported the development of scattered
showers this afternoon and this overall pattern should continue
through this evening. Temperatures are unlikely to fall much
overnight as warm air advection persists ahead of the approaching
upper trough.

In addition, with the very moist airmass overspreading relatively
cool waters of the near-shore Gulf waters of Alabama, Mobile Bay,
and Mississippi Sound, expect dense fog to redevelop over these
areas with visibilities below one quarter mile expected again by
later this evening. A dense fog advisory remains in effect through
tomorrow morning in these locations. This dense fog should again
expand across adjacent land portions of Mobile and Baldwin
counties by mid to late evening. The dense fog advisory will be
expanded inland later this evening in these coastal counties of
Alabama. Further east along the coastline of the western Florida
Panhandle, areas of fog will likely develop this evening but will
likely not be dense. Patchy fog is possible further inland ahead
of the front overnight.

At this time, it appears that showers and thunderstorms will
become more numerous late this evening across interior southwest
Alabama into southeast Mississippi as the upper trough sharpens
and moves east in response to another shortwave impulse rounding
the base of the trough. The upper trough maintains a positive tilt
but will begin to transition to more neutral tilt in response to
this shortwave. Overall, wind fields should strengthen late this
evening ahead of the trough and surface front, with deep layer
shear approaching 50 kts over the northwest portions of the
forecast area and spreading eastward through the night. In
addition, it appears that low level flow will also reintensify
(850mb between 30-35 kts)in response to the shortwave with surface
winds potentially backing some over the warm sector. Latest CAM
guidance suggests hodographs may elongate over the warm sector
with storm relative winds in the lowest 1km increasing to around
25 kts and sufficient curvature in this layer as well with a
larger degree of streamwise vorticity ingestion into any available
convective updrafts. Above 1km, the hodograph becomes straight-
lined therefore it appears that any convection that can develop
across the warm sector could be supercellular with the potential
for storm splits but still favoring the right mover with increased
0-1km SRH. In addition, latest CAM guidance suggests SBCAPE
values increasing to between 1000-1500j/kg ahead of the front.
Therefore there remains a severe weather threat beginning late
this evening over northwest portions of the area and spreading
across areas along and east of I-65 after midnight. The potential
will exist for damaging winds, marginally severe hail, and
isolated tornadoes possible.

The strong cold front will progress across the forecast area
overnight into Sunday morning. Storms should cluster along the
front, but a few semi-discrete supercells will be possible just
ahead of the front. The overall severe threat should end as the
front moves east of the area by midday Sunday. Behind the front,
strong cold air advection should develop under brisk northwest
winds. Sunday's high temperature should occur in the morning then
gradually fall behind the front through the afternoon hours.
Strong northwest winds will be possible over the marine zones by
Sunday afternoon where small craft advisories and a gale warning
well offshore will be in place. Rip currents should also remain
high through Sunday evening. /JLH

SHORT AND LONG TERM...
(Sunday night through Saturday)
Issued at 433 PM CST Sat Dec 9 2023

Strong surface high pressure will continue to build in from the
west Sunday night through Monday, and then shift slightly to the
east of our area. Surface ridging however will then continue
across the area through much of the week. This will bring a dry
northeasterly flow and very cool airmass to our area. Aloft, flow
will initially be zonal, but a large upper trough will move out
of the Rockies and into the Plains States by Friday, allowing
upper flow to become more southeasterly across the area. The GFS
model is suggesting the possibility of a developing low pressure
area over the eastern Gulf Thursday evening or Friday, but there
are still some uncertainties with that. Regardless, by the end of
the period, atmospheric moisture will be on the increase across
our area as surface winds become more easterly, but for now it
appears that any increasing rain chances look to hold off until
late in the week.

Temperatures will plummet Sunday night, with lows diving into the
upper 20s well inland to the mid 30s near the coast. Similar lows
are expected Monday night. Gradually moderating overnight temps
through the remainder of the period, with lows generally in the
40s by Thursday night. Highs on Monday should only reach the low
to mid 50s, and warming slightly on Tuesday into the mid to upper
50s. Slightly warmer, with near normal highs in primarily in the
lower 60s Wednesday through Friday. /22

MARINE...
Issued at 433 PM CST Sat Dec 9 2023

Areas of dense fog are likely across much of coastal Alabama
through tonight, and a Dense Fog Advisory is in effect from 9 PM
this evening to 6 AM CST Sunday. A strong northwesterly to
northerly flow follows behind a strong cold front for Sunday
through Sunday night. A Small Craft Advisory remains in effect
from 6 AM to 10 PM CST Sunday for all bays, sounds, and Gulf out
20 nautical miles. A Gale Warning is now in effect from 10 AM to
10 PM CST Sunday for the Gulf from 20 to 60 nautical miles. A
moderate to occasionally strong northeasterly flow follows though
Thursday night. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      59  62  34  57  36  59  39  62 /  80  50   0   0   0   0   0   0
Pensacola   66  67  37  56  40  59  44  62 /  90  70   0   0   0   0   0   0
Destin      67  70  39  59  42  61  48  65 / 100  90   0   0   0   0   0   0
Evergreen   60  65  31  56  30  60  35  62 /  90  70   0   0   0   0   0   0
Waynesboro  49  55  30  55  30  59  33  59 /  90  50   0   0   0   0   0   0
Camden      53  57  29  52  28  57  33  58 /  90  70   0   0   0   0   0   0
Crestview   66  67  31  57  31  60  38  63 /  90  90   0   0   0   0   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Dense Fog Advisory until 6 AM CST Sunday for ALZ263>266.

     High Rip Current Risk through Sunday afternoon for ALZ265-266.

FL...High Rip Current Risk through Sunday afternoon for FLZ202-204-
     206.

MS...None.
GM...Dense Fog Advisory until 6 AM CST Sunday for GMZ630>633-650.

     Small Craft Advisory from 6 AM to 10 PM CST Sunday for
     GMZ630>636.

     Small Craft Advisory from 6 AM Sunday to 6 AM CST Monday for
     GMZ650-655.

     Gale Warning from 10 AM to 10 PM CST Sunday for GMZ670-675.

     Small Craft Advisory from 10 PM Sunday to 6 AM CST Monday for
     GMZ670-675.

&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Dec 10, 12:20 AM CST, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Mobile AL
1220 AM CST Sun Dec 10 2023

ALZ261-263-100700-
Mobile Central AL-Mobile Inland AL-
1220 AM CST Sun Dec 10 2023

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MOBILE COUNTY THROUGH
100 AM CST...

At 1219 AM CST, Doppler radar was tracking a strong thunderstorm near
Tanner Williams, or 10 miles west of Midtown Mobile, moving northeast
at 30 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Saraland, Chickasaw, Satsuma, Creola, Chunchula, Semmes, Tanner
Williams, I65 And I165, I65 And AL 158, and Mobile Regional Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3065 8841 3069 8841 3101 8817 3089 8798
      3088 8798 3088 8797 3087 8798 3087 8797
      3086 8798 3086 8797 3085 8796 3086 8795
      3086 8793 3058 8832
TIME...MOT...LOC 0619Z 219DEG 25KT 3070 8831

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Dec 10, 12:36 AM CST, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Mobile AL
1236 AM CST Sun Dec 10 2023

ALZ261-100700-
Mobile Inland AL-
1236 AM CST Sun Dec 10 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MOBILE COUNTY
THROUGH 100 AM CST...

At 1235 AM CST, Doppler radar was tracking a strong thunderstorm near
Chunchula, or 5 miles northwest of Satsuma, moving northeast at 40
mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Creola, Chunchula, Axis, Mount Vernon, and Movico.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 200 AM CST for southwestern
Alabama.

&&

LAT...LON 3087 8825 3114 8806 3115 8802 3112 8795
      3109 8797 3107 8796 3109 8791 3106 8794
      3102 8795 3102 8792 3104 8793 3102 8790
      3105 8791 3108 8788 3108 8787 3106 8789
      3107 8787 3105 8786 3100 8790 3080 8815
TIME...MOT...LOC 0635Z 219DEG 33KT 3091 8814

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

21/CLL
Special weather statement, Dec 10, 12:52 AM CST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Mobile AL
1252 AM CST Sun Dec 10 2023

ALZ053-055-261-262-100730-
Clarke AL-Baldwin Inland AL-Monroe AL-Mobile Inland AL-
1252 AM CST Sun Dec 10 2023

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MONROE...
NORTHEASTERN MOBILE...NORTHWESTERN BALDWIN AND SOUTH CENTRAL CLARKE
COUNTIES THROUGH 130 AM CST...

At 1251 AM CST, Doppler radar was tracking a strong thunderstorm over
Movico, or 11 miles north of Creola, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mount Vernon and Movico.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 200 AM CST for south central
and southwestern Alabama.

&&

LAT...LON 3103 8812 3114 8804 3114 8802 3117 8799
      3116 8796 3116 8794 3121 8795 3123 8793
      3125 8796 3147 8781 3128 8750 3123 8757
      3124 8762 3120 8762 3094 8799
TIME...MOT...LOC 0651Z 220DEG 37KT 3105 8798

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

21/CLL
Special weather statement, Dec 10, 1:11 AM CST, 47 minutes before
Special Weather Statement
National Weather Service Mobile AL
111 AM CST Sun Dec 10 2023

ALZ051>053-261-MSZ067-075-076-078-079-100815-
Clarke AL-Choctaw AL-Washington AL-Mobile Inland AL-Stone MS-
Perry MS-Greene MS-Wayne MS-George MS-
111 AM CST Sun Dec 10 2023

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN CHOCTAW...
NORTHWESTERN MOBILE...WASHINGTON...CLARKE...GEORGE...PERRY...WAYNE...
GREENE AND STONE COUNTIES THROUGH 215 AM CST...

At 111 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Toxey to 8 miles southwest of Clara to 4
miles northeast of McLaurin to Poplarville. Movement was east at 40
mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Jackson, Waynesboro, Thomasville, Wiggins, Lucedale, Grove Hill,
Chatom, Richton, Leakesville, Wagarville, Saint Stephens, Leroy,
Clara, Perkinston, McHenry, Deer Park, Whatley, Tibbie, Beaumont, and
New Augusta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 200 AM CST for south central
and southwestern Alabama...and southeastern Mississippi.

&&

LAT...LON 3091 8934 3091 8914 3121 8915 3143 8894
      3165 8885 3185 8865 3190 8847 3206 8844
      3211 8805 3205 8812 3199 8810 3199 8767
      3188 8767 3183 8759 3168 8766 3073 8870
      3074 8888 3068 8889 3065 8934
TIME...MOT...LOC 0711Z 249DEG 36KT 3192 8827 3148 8877 3121 8916 3081
8953

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

21/CLL
Special weather statement, Dec 10, 1:15 AM CST, 43 minutes before
Special Weather Statement
National Weather Service Mobile AL
115 AM CST Sun Dec 10 2023

ALZ059-262-FLZ201-100800-
Baldwin Inland AL-Escambia AL-Escambia Inland FL-
115 AM CST Sun Dec 10 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BALDWIN...WESTERN
ESCAMBIA AND NORTHWESTERN ESCAMBIA COUNTIES THROUGH 200 AM CST...

At 115 AM CST, Doppler radar was tracking a strong thunderstorm over
I65 And AL 225, or 5 miles northwest of Bay Minette, moving northeast
at 35 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Atmore, Stockton, McCullough, I65 And AL 225, I65 And CR 1, I65 And
AL 21, and Poarch Creek Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 200 AM CST for south central
Alabama. A Tornado Watch also remains in effect until 800 AM CST for
south central Alabama.

&&

LAT...LON 3093 8792 3093 8790 3095 8790 3094 8788
      3095 8787 3097 8789 3099 8787 3099 8789
      3100 8790 3123 8757 3123 8755 3126 8749
      3100 8734 3087 8788
TIME...MOT...LOC 0715Z 240DEG 31KT 3095 8783

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

21/CLL
Special weather statement, Dec 10, 1:50 AM CST, 8 minutes before
Special Weather Statement
National Weather Service Mobile AL
150 AM CST Sun Dec 10 2023

ALZ264-266-100815-
Baldwin Coastal AL-Baldwin Central AL-
150 AM CST Sun Dec 10 2023

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN BALDWIN COUNTY
THROUGH 215 AM CST...

At 150 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles south of Point Clear to Fort Morgan.
Movement was northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Gulf Shores, Foley, Point Clear, Magnolia Springs, Bon Secour,
Summerdale, and Silverhill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3017 8766 3022 8801 3043 8801 3051 8793
      3058 8777 3040 8762
TIME...MOT...LOC 0750Z 217DEG 30KT 3041 8794 3021 8803

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

21/CLL

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 11:01 PM CSTSpecial Weather StatementMOBChoctaw, Clarke59 min
Dec 10, 12:11 AM CSTSpecial Weather StatementMOBWashington64 min
Dec 10, 12:20 AM CSTSpecial Weather StatementMOBMobile40 min
Dec 10, 12:36 AM CSTSpecial Weather StatementMOBMobile24 min
Dec 10, 12:52 AM CSTSpecial Weather StatementMOBWashington38 min
Dec 10, 1:11 AM CSTSpecial Weather StatementMOBChoctaw, Clarke, Washington64 min
Dec 10, 1:15 AM CSTSpecial Weather StatementMOBEscambia45 min
Dec 10, 1:38 AM CSTSpecial Marine WarningMOB22 min
Dec 10, 1:45 AM CSTSpecial Marine WarningMOB60 min
Dec 10, 1:50 AM CSTSpecial Weather StatementMOBBaldwin25 min
Dec 10, 2:05 AM CSTSpecial Weather StatementMOBEscambia40 min
Dec 10, 2:15 AM CSTSpecial Weather StatementMOBClarke, Monroe, Wilcox45 min
Dec 10, 2:27 AM CSTSpecial Marine WarningMOB93 min
Dec 10, 2:38 AM CSTSevere Thunderstorm WarningMOBConecuh, Escambia37 min
Dec 10, 3:10 AM CSTSpecial Marine WarningMOB65 min
Dec 10, 3:10 AM CSTSpecial Marine WarningMOB50 min
Dec 10, 3:14 AM CSTSevere Thunderstorm WarningMOBConecuh, Covington, Escambia43 min
Dec 10, 3:43 AM CSTSpecial Marine WarningMOB62 min
Dec 10, 3:48 AM CSTSpecial Marine WarningMOB57 min
Dec 10, 3:55 AM CSTSpecial Weather StatementMOBCovington50 min
Dec 10, 4:03 AM CSTSevere Thunderstorm WarningMOBCovington, Crenshaw42 min
Dec 10, 4:41 AM CSTSpecial Weather StatementMOBCrenshaw19 min
Dec 10, 4:45 AM CSTSpecial Marine WarningMOB90 min
Dec 10, 3:11 AM CSTSpecial Weather StatementMOBSanta Rosa64 min
Dec 10, 3:38 AM CSTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa52 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2023Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.